Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: Recurring sequences (second edition, Riveon Lematematika, Jerusalem, 1966) by Dov Jarden


Author: John Brillhart
Journal: Math. Comp. 25 (1971), 200-201
MSC: Primary 65A05; Secondary 10A35
MathSciNet review: 0400620
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A35

Retrieve articles in all journals with MSC: 65A05, 10A35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0400620-4
PII: S 0025-5718(1971)0400620-4
Article copyright: © Copyright 1971 American Mathematical Society